`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 29,Number 2,     February 2011

Special Issue on Control, Nonsmooth Analysis and Optimization
Celebrating the 60th Birthday of Francis Clarke and Richard Vinter

1

Preface   Pages : i - ii

Maria do Rosário de Pinho,  M. Margarida Amorim Ferreira,  Fernando A. C. C. Fontes,  Fernando L. Pereira,  Georgi Smirnov and Delfim F. M. Torres

 Abstract       Full Text      Related Articles

2

On a generalization of the impulsive control concept: Controlling system jumps   Pages : 403 - 415

Aram Arutyunov,  Dmitry Karamzin and Fernando L. Pereira

 Abstract       References       Full Text      Related Articles

3

Necessary optimality conditions for fractional difference problems of the calculus of variations   Pages : 417 - 437

Nuno R. O. Bastos,  Rui A. C. Ferreira and Delfim F. M. Torres

 Abstract       References       Full Text      Related Articles

4

Existence of minimizers for nonautonomous highly discontinuous scalar multiple integrals with pointwise constrained gradients   Pages : 439 - 451

Luís Balsa Bicho and António Ornelas

 Abstract       References       Full Text      Related Articles

5

Semiconcavity of the value function for a class of differential inclusions   Pages : 453 - 466

Piermarco Cannarsa and Peter R. Wolenski

 Abstract       References       Full Text      Related Articles

6

The DuBois-Reymond differential inclusion for autonomous optimal control problems with pointwise-constrained derivatives   Pages : 467 - 484

Clara Carlota and António Ornelas

 Abstract       References       Full Text      Related Articles

7

A general theorem on necessary conditions in optimal control   Pages : 485 - 503

Francis Clarke

 Abstract       References       Full Text      Related Articles

8

Lipschitz continuity of optimal control and Lagrange multipliers in a problem with mixed and pure state constraints   Pages : 505 - 522

Maria do Rosário de Pinho and Ilya Shvartsman

 Abstract       References       Full Text      Related Articles

9

Quadratic order conditions for an extended weak minimum in optimal control problems with intermediate and mixed constraints   Pages : 523 - 545

Andrei V. Dmitruk and Alexander M. Kaganovich

 Abstract       References       Full Text      Related Articles

10

Regularity of minimizers for second order variational problems in one independent variable   Pages : 547 - 557

Christos Gavriel and Richard Vinter

 Abstract       References       Full Text      Related Articles

11

On constraint qualifications for nondegenerate necessary conditions of optimality applied to optimal control problems   Pages : 559 - 575

Sofia O. Lopes,  Fernando A. C. C. Fontes and Maria do Rosário de Pinho

 Abstract       References       Full Text      Related Articles

12

Euler-Lagrange equations for composition functionals in calculus of variations on time scales   Pages : 577 - 593

Agnieszka B. Malinowska and Delfim F. M. Torres

 Abstract       References       Full Text      Related Articles

13

Generalized solutions to nonlinear stochastic differential equations with vector--valued impulsive controls   Pages : 595 - 613

Monica Motta and Caterina Sartori

 Abstract       References       Full Text      Related Articles

14

Generalized exterior sphere conditions and $\varphi$-convexity   Pages : 615 - 622

Chadi Nour,  Ron J. Stern and Jean Takche

 Abstract       References       Full Text      Related Articles

15

$V$-Jacobian and $V$-co-Jacobian for Lipschitzian maps   Pages : 623 - 646

Zsolt Páles and Vera Zeidan

 Abstract       References       Full Text      Related Articles

16

Numerical procedure for optimal control of higher index DAEs   Pages : 647 - 670

Radoslaw Pytlak

 Abstract       References       Full Text      Related Articles

17

Subdifferentials of convex functions on time scales   Pages : 671 - 691

Małgorzata Wyrwas,  Dorota Mozyrska and Ewa Girejko

 Abstract       References       Full Text      Related Articles